Oh gosh

I am so positive when it comes to anxiety but there is just one symptom that always seem to just

Get the best of me. Been having some issues with my car because of that 2 days of from work I'm a key account manager / sales consultant so staying home gor 1 day is a no no. Been just sitting in my living room suddenly this sharp intense stabbing pain in my right side it literally feels like a knive is pearched right through my heart when it happens. It comes and goes...I think to myself oh gosh don't let it get to you its just muscles contracting stress related don't listen to anxiety and it's lies. Its telling me but this is a new sensarion so maybe it must be your heart this time!!! I can even see little anxieties face grinning back at me hopinh I give in lol.

Well wanted to just share my fear for today.

God bless

9 Replies

oldestnewest
  • Don't give in - your stronger that it. Loving your positive attitude too. x

  • Thanks kimmy

  • Can I have some encouragement today

  • What's going on today andypandy?

  • Thks luv feeling bad from last week can't shift the negative feeling wen I get up and can't motivate myself at all little one has exam on sat maybe that's worrying me just taking it hour by hour still havnt Increased meds still scared to still stuck in house everyday replaying everything in my mind I really need to change the record but can't trying to eat but don't want to just want all the worry to go away and the fears and negativity nothing to look forward to I should feel so blessed trying to be strong for we one but can't be strong for me feel so alone with it all I have little one and 2 dogs but don't feel any joy so bad and so selfish xx

  • Oh wow you are going through a roller coaster of emotions aren't you? My heart goes out to you sincerely it does. What meds are you taking? How lonh have you been on them? Have you felt like this before the medication or after. How old are you now? Your definitely not selfish dear your battling a hard battle each day amd you're still trying to keep it

    Together for your family ...I would say thats brave.

  • Thank you for your kindness I'm on sertraline 50 mg lowest dose apparently doc wants me to increase to 75 mg but i hard a hard time at start with side effects so scared to up them and experience that again but think wud be worse to start a new one . Iv had problems with my thyroid since February also they've told me I'm in menopause according to my hormone levels tho I don't want to accept that . My thyroid has been unstable since then I get it checked 4 to 6 weekly as I feel it can affect my moods do c started me on antideprrssant in June and after a long 8 weeks I started to feel slightly more normal but every few weeks my mood seems to drop again . Iv lost all my confidence as well as a lot of weight and hair I had lovely long hair now thin and comes out wen I run my hands thru it I really don't know wats going on I'm on beta blockers propanolol for anxiety I just feel stuck in this vicious circle I suppose I Thot if I did wat docs said by this stage I'd be near normal again have put weight back on and look s bit healthier I can't say tablets have helped me or not but I def need something I cud not do without anything that was an awful time wen waiting on them to work which is why I'm afraid to increase wish I felt brave but thank u needing some hope and support and positivity and a hug God bless u xx

  • I'm 44 but feel like 64

  • Your still very young hun and still breathing so that means there is still hope and the God we service is a God of miracles. I know that thyroid can cause havoc on ones body and emotions. I really pray you find relieve and your true self. If and when you would like to talk more im always here...as long as God allows me to be.xxxxx

You may also like...